# SDR SWAA2020050141123

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA 440 TO STA 480 +12 STR25R RBL24 LWR WEB CARGO DOOR HAS CORROSION / REMOVED AND REPLACED FWD CARGO DOOR LOWER WEB BETWEEN STA 440 & STA 492 REF B737-700 DWG 143A8120_AND DWG 143A8330.
